MathSciNet Relay Station
MathSciNet bibliographic data
MR2391181 (2009g:92127) 92D30 (34C60)
Ruan, Shigui; Xiao, Dongmei; Beier, John C. On the delayed Ross-Macdonald model for malaria transmission. Bull. Math. Biol. 70 (2008), no. 4, 1098–1114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement